Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 32, NWS Louisville, KY

April 26, 2016Jefferson County, Indiana; Trimble County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 26, 2016, 6:27 PM EDT for Jefferson County, Indiana; Trimble County, Kentucky. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2016, 6:27 PM EDT (22:27 UTC)
Expired
Apr 26, 2016, 6:46 PM EDT
In force
19 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jefferson County, IN, Trimble County, KY

The radar

The Louisville radar (KLVX), 92 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 4:03 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 339 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
135 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
339 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

875 
WUUS53 KLMK 262227
SVRLMK
INC077-KYC223-262300-
/O.NEW.KLMK.SV.W.0032.160426T2227Z-160426T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
627 PM EDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL JEFFERSON COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHWESTERN TRIMBLE COUNTY IN CENTRAL KENTUCKY...

* UNTIL 700 PM EDT

* AT 627 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MADISON...
  MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MADISON...HANOVER...SMYRNA...MILTON...KENT...HANOVER BEACH...MADISON
  MUNICIPAL AIRPORT...RINGWALD...WAKEFIELD AND WIRT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3874 8531 3874 8533 3873 8533 3868 8552
      3868 8560 3871 8561 3871 8564 3873 8565
      3873 8566 3874 8566 3874 8568 3878 8558
      3888 8542
TIME...MOT...LOC 2227Z 241DEG 20KT 3874 8550 

HAIL...1.00IN
WIND...60MPH
 
$$

ZT
1 follow-up statement
913 
WWUS53 KLMK 262246
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
646 PM EDT TUE APR 26 2016

INC077-KYC223-262256-
/O.CAN.KLMK.SV.W.0032.000000T0000Z-160426T2300Z/
JEFFERSON IN-TRIMBLE KY-
646 PM EDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JEFFERSON AND
NORTHWESTERN TRIMBLE COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
SOUTH CENTRAL INDIANA...AND CENTRAL KENTUCKY.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

LAT...LON 3874 8531 3874 8533 3873 8533 3868 8552
      3868 8560 3871 8561 3871 8564 3873 8565
      3873 8566 3874 8566 3874 8568 3878 8558
      3888 8542
TIME...MOT...LOC 2242Z 241DEG 20KT 3879 8538 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:21 PM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, Apr 26, 4:21 PM EDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
421 PM EDT TUE APR 26 2016

...Forecast Update...
Issued at 420 PM EDT Tue Apr 26 2016

Severe Thunderstorm Watch #110 has been issued for areas along and
west of I-65 until 11 PM EDT/10 PM CDT. We've destabilized to the
tune of ML CAPE values between 2000-3000 J/KG ahead of an
approaching MCS now over southern IL and SE MO. This feature has a
nice cold pool and has been warned on since this morning, and will
continue to head into a favorable environment into the evening
hours. Scattered showers ans storms out ahead of the MCS also have a
pulse severe threat with marginally severe hail and isolated
damaging winds possible, along with heavy rainfall and CG lightning.
Main threat with the MCS itself will be damaging winds.

.SHORT TERM (Now - Thursday Night)...
Issued at 322 PM EDT Tue Apr 26 2016

...Strong to Severe Storms Possible This Evening...

Widely scattered showers have popped mainly along and north of I-64
at this hour, although a few isolated showers are also present
across central KY. H7 cap is eroding and with temps in the low 80s
combined with dew points pooling in the low to mid 60s, we're seeing
ML CAPE values around 2000 J/KG. Showers and storms will initially
lack organization, however as we move into the late afternoon and
evening hours we'll see more coverage and organization ahead of a
frontal boundary sagging south toward the Ohio River, and with a
cold pool driven MCS currently near St. Louis. Overall, deep shear
values will only top out in the marginal 25 to 30 knot range through
early evening, so think we'll see pulse storm modes and a few
multicell clusters capable of hail and gusty winds. As we move to
around sunset, expect the MCS to arrive in our NW CWA and push ESE
through the Midnight hour. Gusty winds, with a few instances of
damaging winds will be the main concern, along with CG lightning and
heavy rainfall.

Expect convective complex to push south and east of the CWA past the
Midnight hour with a relatively quiet remainder of the overnight.
Think the synoptic frontal boundary will actually stay up over
southern IN, where some isolated showers/storm chances will linger.
A secondary area of concern for elevated showers and storms in the
pre-dawn hours will be wherever the cold pool induced boundary ends
up. As we move through the day on Wednesday, expect coverage of
showers and storms to increase as isentropic ascent over the
boundaries increases in response to negative tilt trough
approaching. Eventually, the warm sector should get established over
our region and the big question will be how much we destabilize for
when main forcing arrives with the ejecting shortwave. Overall,
think destabilization will be the limiting factor in what would
otherwise be favorable for some organized stronger storms. Like the
conditional Marginal Risk and we will be able to get a better handle
on things once the warm sector progress becomes apparent. Will
continue to mention the threat for a few stronger storms in the HWO,
but overall think best show should be west and north of the CWA
Wednesday evening.

Widespread showers and storms push out Wednesday night, however we
will have to deal with potential for more scattered showers and
storms on Thursday before cool front finally slides through.

Upper ridging begins to build in by Thursday night, starting a brief
dry spell to end the work week.

.LONG TERM (Friday - Tuesday)...
Issued at 244 PM EDT Tue Apr 26 2016

The main forecast concern in the long term is shower/storm chances
starting this weekend and continuing into the first part of next
week.

The upper level pattern on Friday is expected to feature a flat
ridge over the lower Ohio Valley while an anomalous trough remains
over the southwest US. Surface high pressure centered north of the
area will provide a dry, less humid and seasonable day. Look
for highs to top out in the 70s with east/northeast winds.

The next system will begin to approach the area on Saturday as
another PV anomaly comes out of the central Plains. Saturday
morning is likely to start off dry as we'll be north of the warm
front, with mostly cloudy skies and light east winds. As the warm
front lifts north through the area during the day, scattered showers
and thunderstorms are possible, but this may hold off until the mid
afternoon or evening hours.

Sunday's storm threat is looking more interesting as the
deterministic and ensemble guidance shows a surface low tracking
through the mid-Mississippi Valley during the day. With the area
well into the warm sector characterized by dewpoints in the mid 60s
and the upper level trough passing through, there's the chance of
stronger storms. Timing specific impulses and the quality of the
thermodynamic environment is still in question, so there remains
some uncertainty. A model consensus continues to show high POPs in
the 60 to 80 percent range for Sunday.

The unsettled weather may continue Monday and Monday night as the
upper wave remains nearby. Beyond that, some suggestions that we'll
see a period of upper level ridging which may bring some drier and
seasonable weather to the area. Will lean toward a model consensus
for those latter time frames.

&&

.AVIATION (18Z TAF Update)...
Updated at 133 PM EDT Tue Apr 26 2016

VFR conditions with a steady SW surface wind will persist through
the remainder of the afternoon outside of any convective activity.
Do expect that scattered showers and t-storms could fire by late
afternoon just ahead of a frontal boundary slowly sagging toward the
Ohio River. Will mention VCTS at SDF/LEX by 5 to 7 PM.

Main concern will be with convective complex over central MO, and
its arrival around just after sunset. With unstable atmosphere ahead
of it and already well established cold pool, have high confidence
in it surviving into our region. Have best estimate of timing of
TSRA at SDF between 8 and 11 PM EDT where low MVFR or IFR
visibilities would be accompanied by gusty W winds between 35 and 40
mph. Same timing and conditions apply to BWG. Have best LEX timing
between 10 PM and 1 AM EDT where slightly less impactful weather is
expected.

Thereafter, expect variable winds and ceilings near the VFR/MVFR
threshold through the rest of the overnight. As synoptic winds
recover, look for a return to SW winds toward dawn, with chances for
showers and a few storms increasing through the morning as the front
hangs in the area.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Update.........BJS
Short Term.....BJS
Long Term......ZT
Aviation.......BJS
Hazardous weather outlook, Apr 26, 4:13 PM EDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 PM EDT TUE APR 26 2016

INZ076>079-083-084-089>092-KYZ023>032-061-272015-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-BUTLER-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
MORGANTOWN
413 PM EDT TUE APR 26 2016 /313 PM CDT TUE APR 26 2016/

...SEVERE THUNDERSTORM WATCH 110 IN EFFECT UNTIL 11 PM EDT /10 PM
CDT/ THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS ARE DEVELOPING ACROSS SOUTHERN INDIANA
AND NORTH CENTRAL KENTUCKY AND WILL SPREAD INTO CENTRAL KENTUCKY
THIS EVENING. A FEW OF THE STORMS MAY BE STRONG TO LOCALLY SEVERE
WITH DAMAGING WINDS TO 60 MPH AND HAIL TO THE SIZE OF QUARTERS
POSSIBLE IN THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ADDITIONAL ROUNDS OF THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH
THURSDAY MORNING. SOME OF THESE STORMS MAY ALSO BE STRONG TO
SEVERE WITH DAMAGING WINDS...HAIL AND HEAVY RAINFALL BEING THE
PRIMARY SEVERE WEATHER THREATS.

A LOOK AHEAD SHOWS ANOTHER CHANCE FOR THUNDERSTORMS BY LATE
SATURDAY THROUGH MONDAY AS ANOTHER STRONG WEATHER SYSTEM MOVES
THROUGH THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT INSTANCES OF DAMAGING WINDS OR
HAIL TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

KYZ033>043-045>049-053>057-062>067-070>078-081-082-272015-
HENRY-SHELBY-FRANKLIN-SCOTT-HARRISON-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-WASHINGTON-MERCER-JESSAMINE-CLARK-
LARUE-MARION-BOYLE-GARRARD-MADISON-EDMONSON-HART-GREEN-TAYLOR-CASEY-
LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-
RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...NEW CASTLE...SHELBYVILLE...FRANKFORT...
GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...
DANVILLE...LANCASTER...RICHMOND...BROWNSVILLE...HORSE CAVE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...
TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...
ALBANY
413 PM EDT TUE APR 26 2016 /313 PM CDT TUE APR 26 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING. EXPECT GUSTY
WINDS TO 40 MPH...BRIEF HEAVY RAINFALL...AND CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ADDITIONAL ROUNDS OF THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH
THURSDAY MORNING. SOME OF THESE STORMS MAY ALSO BE STRONG TO
SEVERE WITH DAMAGING WINDS...HAIL AND HEAVY RAINFALL BEING THE
PRIMARY SEVERE WEATHER THREATS.

A LOOK AHEAD SHOWS ANOTHER CHANCE FOR THUNDERSTORMS BY LATE
SATURDAY THROUGH MONDAY AS ANOTHER STRONG WEATHER SYSTEM MOVES
THROUGH THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY WIND GUSTS OVER 40 MPH TO THE
NATIONAL WEATHER SERVICE THIS EVENING.

BJS

In the hours before

Special weather statement, Apr 26, 3:29 PM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
329 PM EDT TUE APR 26 2016

INZ084-089-262000-
CRAWFORD-PERRY-
329 PM EDT TUE APR 26 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PERRY AND CENTRAL
CRAWFORD COUNTIES...

AT 329 PM EDT/229 PM CDT/...A STRONG THUNDERSTORM WAS 13 MILES
SOUTHWEST OF ENGLISH...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL IS POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LEOPOLD...CELINA...SULPHUR...ORIOLE...BEECHWOOD...BANDON...GRANTSBURG...
BRANCHVILLE...WEST FORK AND SAINT CROIX.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3809 8660 3817 8668 3832 8648 3820 8641
TIME...MOT...LOC 1929Z 230DEG 21KT 3817 8658

ZT
Special weather statement, Apr 26, 4:23 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
423 PM EDT TUE APR 26 2016

INZ091-092-262100-
FLOYD-CLARK-
423 PM EDT TUE APR 26 2016

...A STRONG THUNDERSTORM WILL AFFECT FLOYD AND SOUTHWESTERN CLARK
COUNTIES...

AT 423 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF NEW
PROVIDENCE TOWN...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
JEFFERSONVILLE...NEW ALBANY...CLARKSVILLE...SELLERSBURG...GALENA...
GREENVILLE...PRATHER...SCOTTSVILLE...SAINT JOSEPH AND HAMBURG.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3835 8567 3827 8599 3830 8599 3830 8601
      3833 8601 3833 8603 3839 8603 3851 8578
TIME...MOT...LOC 2023Z 248DEG 28KT 3836 8593

ZT
Special weather statement, Apr 26, 4:52 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
452 PM EDT TUE APR 26 2016

INZ092-KYZ030>033-262230-
CLARK-JEFFERSON-OLDHAM-TRIMBLE-HENRY-
INCLUDING THE CITIES OF...JEFFERSONVILLE...LOUISVILLE...
LA GRANGE...BEDFORD...MILTON...NEW CASTLE
452 PM EDT TUE APR 26 2016

...PEA TO DIME SIZED HAIL POSSIBLE THIS AFTERNOON...

SCATTERED THUNDERSTORMS WILL MOVE OVER THE AREA THIS AFTERNOON.
SOME OF THESE WILL BE CAPABLE OF PRODUCING PEA TO DIME SIZED
HAIL...ALONG WITH GUSTY WINDS AND BRIEF HEAVY RAIN.

ZT
Special weather statement, Apr 26, 5:32 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
532 PM EDT TUE APR 26 2016

INZ078-079-262215-
SCOTT-JEFFERSON-
532 PM EDT TUE APR 26 2016

...A STRONG THUNDERSTORM WILL AFFECT WESTERN JEFFERSON AND CENTRAL
SCOTT COUNTIES...

AT 532 PM EDT...A STRONG THUNDERSTORM WAS OVER SCOTTSBURG...MOVING
NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SCOTTSBURG...VIENNA...LEXINGTON...HANOVER...KENT...CHELSEA...NEW FRANKFORT...
WAKEFIELD...BLOCHER AND DEPUTY.

LAT...LON 3866 8545 3860 8582 3869 8586 3882 8564
      3882 8563 3883 8563 3882 8561 3883 8561
      3888 8553
TIME...MOT...LOC 2132Z 245DEG 17KT 3867 8576

ZT
Local storm report, Apr 26, 6:10 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
610 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             1 ENE LOCKPORT          38.44N 84.96W
04/26/2016  E1.00 INCH       HENRY              KY   PUBLIC

            FACEBOOK REPORT OF NICKLE TO QUARTER SIZE
            HAIL FROM 5:00 TO 5:15 PM.

&&

KDW
Local storm report, Apr 26, 6:14 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
614 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             2 ESE BLOCHER           38.71N 85.61W
04/26/2016  E1.00 INCH       JEFFERSON          IN   TRAINED SPOTTER

            HWY 56 ON THE SCOTT AND JEFFERSON COUNTY
            LINE REPORTS OF HALF AN INCH TO QUARTER SIZE
            HAIL.

&&

KDW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 3:29 PM EDTSpecial Weather StatementLMKCrawford31 min
Apr 26, 4:23 PM EDTSpecial Weather StatementLMKFloyd37 min
Apr 26, 5:32 PM EDTSpecial Weather StatementLMKScott43 min
Apr 26, 6:04 PM EDTSevere Thunderstorm WarningLMKJefferson, Scott41 min
Apr 26, 6:58 PM EDTSpecial Weather StatementLMKCrawford, Dubois, Orange, Perry2 hr
Apr 26, 7:07 PM EDTSevere Thunderstorm WarningLMKDubois53 min
Apr 26, 7:25 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Perry65 min
Apr 26, 5:12 PM EDTSevere Thunderstorm WarningLMKHenry33 min
Apr 26, 6:18 PM EDTSevere Thunderstorm WarningLMKAnderson, Nelson, Shelby, Spencer27 min
Apr 26, 6:40 PM EDTSpecial Weather StatementLMKBourbon, Fayette, Franklin, Nicholas, Scott, Shelby and 1 more50 min
Apr 26, 6:47 PM EDTSpecial Weather StatementLMKAnderson, Jessamine, Mercer, Nelson, Spencer43 min
Apr 26, 7:30 PM EDTSevere Thunderstorm WarningLMKMercer, Woodford30 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.